# SDR SWAA2020072702817

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS CONNECTED TO M1674 BATTERY PACK DO NOT COME ON / REMOVED AND REPLACED M1674 BATTERY PACK AND OPS CHECKED PER AMM 33-51-06-960-805 CHECKED GOOD
